# SDR SIMA20220630001

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500849
- Aircraft time: 42,001 hours, 36,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Rh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ABOVE WING EMERGENCY LIGHT IS INOP-C/A-RAR RH ABOVE WING EMERGENCY LIGHT LAMP IAW AMM 33-50-10. OPC GOOD
